This investigation is devoted to the study of a class of abstract first-order backward McKean-Vlasov stochastic evolution equations in a Hilbert space. Results concerning the existence and uniqueness of solutions and the convergence of an approximating sequence of solutions (and corresponding probability measures) are established. Examples that illustrate the abstract theory are also provided.
Dynamic Systems and Applications
Mahmudov, N. I., & McKibben, M. A. (2007). On a class of backward McKean-Vlasov stochastic equations in Hilbert space: Existence and convergence properties. Dynamic Systems and Applications, 16, 643-664. Retrieved from http://digitalcommons.wcupa.edu/math_facpub/7